Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

148 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for acne

Answered by
Dr.
Dr. Geetika Paul

Dermatologist

Practicing since :2008

Answered : 2609 Questions

default
Posted on Sat, 16 Aug 2014 in Skin Hair and Nails
Question: skin pimples and reddish
doctor
Answered by Dr. Geetika Paul 1 hour later
Brief Answer:
Kindly provide pictures and details

Detailed Answer:
Hi

You seem to be suffering from problem of acne.
I would like to know certain more details from you so that I can help you in your problem .
Since when do you have pimples?
What all treatments have you taken?
Are you currently applying any medicine?
Any associated itching over face?
Also since you have mentioned regarding redness also, please tell if it is more on sun exposure .
Also it would be great if you can click some close up pictures of the face and upload them here on this page.
I would like to have a look at the exact skin problem before I can suggest the treatment options.

Dr Geetika Paul
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
default
Follow up: Dr. Geetika Paul 14 hours later
no medicine using right now redness as intial state of pimple ,
i got treatment previously for pimple real problem is back acne i think it is might be water i using i.e, PH is high
doctor
Answered by Dr. Geetika Paul 3 hours later
Brief Answer:
Management of acne, use anti acne agents

Detailed Answer:
Hi again,

Since you are suffering from acne, I would like to tell you certain general measures:
1. You should wash your face frequently so as to decrease oil over face.
2. You can use a Salicylic acid based face wash like saliwash to clean face twice a day.
3. Avoid using moisturizers or oil over face. You should also avoid using hair oil.
4. Avoid touching or picking of acne lesions since it might lead to scarring.
5. In addition, start using an anti acne gel like clindamycin gel over the acne lesions twice a day.
6. Use a sunscreen regularly before going out in the sun .

Sometimes courses of oral antibiotics are also required in severe cases for which you might need direct assessment by a dermatologist .

Dr Geetika Paul

Above answer was peer-reviewed by : Dr. Ashwin Bhandari
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  

Recent questions on  Oral antibiotics

doctor1 MD

What does a mastoidectomy involve? What type of care is required before and after such a procedure?

doctor1 MD

Hi Doctor I have attached the pic of my daughter. Just below the nose there is some phoray (phinsi). She is playful but it pains when touched. Please suggest what treatment we can give her for relief. Thanks!!

doctor1 MD

I have fluid draining from my ear. It turns rust color when it dries. I have all the other symptoms of an ordinary cold .

doctor1 MD

MY BABY IS 6 MONTHS OLD,, A WEEK AFTER HE WAS BORN HIS URINALYSIS RESULT WAS POSITIVE FOR UTI. HE WAS TREATED BY INJECTED ANTIBIOTIC. WHEN HE WAS 4 MONTHS OLD HIS UTI WAS AGAIN CAME BACK AND TREATED AGAIN BY ORAL ANTIBIOTIC. NOW HIS PUS CELLS IS 0-2, THERE WAS A TRACE FOR HIS ALBUMIN AND 0-1 RBC.I WOULD LIKE TO KNOW/ CONSULT HIS URINALYSIS INTERPRETETION ON THIS RESULT .

doctor1 MD

Recently developed tiny, red itchy spots on my bottom. When scratched they bled . They have now appeared across my shoulders. I am an active 63 Year old, I tutor Dyslexic children and adults from home , look after my 2 grandchildren aged 1 and 3 years old 2days of the week. I weigh 9st 11 am 5ft 2 . Only medication is HRT prempac C 0. 62. I eat a balanced diet , probably more cups tea/ coffee ( 5 ) than should. 8 units red wine wk with meal . What can cause this.

doctor1 MD

i have a swelling under my lower lip with a vile taste coming from inside my bottom lip it all started after having a crown fitted on my right molar been back to dentist she cant tell me whythis is happening so went to my gp she also does not know but gave me oral antibiotics which got rid of the vile taste but not the swelling now i have finished the course the vile taste is back and it makes me very queasey can u help